Advertisement

Ukrainian Mathematical Journal

, Volume 22, Issue 2, pp 200–203 | Cite as

Approximate solution of the problem of jet flow past an arc of a curve

  • P. D. Karpenko
Brief Communications
  • 15 Downloads

Keywords

Approximate Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. I. Gurevich, Theory of Ideal Fluid Jets [in Russian], Fizmatgiz, Moscow (1961).Google Scholar
  2. 2.
    P. F. Fil'chakov, “Conformai mapping of given domains by the method of trigonometric interpolation,” Ukrainsk. Matem. Zh.,15, No. 1 (1963).Google Scholar
  3. 3.
    P. F. Fil'chakov, Approximative Conformai Mapping Techniques [in Russian], Naukova Dumka, Kiev (1964).Google Scholar
  4. 4.
    V. V. Golubev, “Application of the Schwartz -Christoffel formula to the plotting of aerodynamic profiles,” Trudy Tsentr. Aero-Gidrodinam. Inst., Moscow (1940).Google Scholar

Copyright information

© Consultants Bureau 1970

Authors and Affiliations

  • P. D. Karpenko
    • 1
  1. 1.Zhitomir Pedagogical InstituteUSSR

Personalised recommendations